Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 23 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A norm estimate for the ADI method for nonsymmetric problems

Kwak, Do Youngresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.266, no.1-3, pp.127 - 141, 1997

2
Mixed upwinding covolume methods on rectangular grids for convection-diffusion problems

Chou, SH; Kwak, Do Youngresearcher; Vassilevski, PS, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.1, pp.145 - 165, 1999-09

3
Two-level additive Schwarz preconditioners for P1 nonconforming finite elements for nonsymmetric and indefinite problems

Yon, YJ; Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.87, no.1, pp.1 - 14, 1997-11

4
Analysis and Convergence of a MAC-like Scheme for the Generalized Stokes Problem

Chou S.H.; Kwak, Do Youngresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.13, no.2, pp.147 - 162, 1997-03

5
Mixed covolume methods for elliptic problems on triangular grids

Chou, SH; Kwak, Do Youngresearcher; Vassilevski, PS, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.5, pp.1850 - 1861, 1998-10

6
V-cycle multigrid for cell-centered finite differences

Kwak, Do Youngresearcher, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.2, pp.552 - 564, 1999-10

7
UNIFORM-CONVERGENCE OF MULTIGRID V-CYCLE ITERATIONS FOR INDEFINITE AND NONSYMMETRIC PROBLEMS

BRAMBLE, JH; Kwak, Do Youngresearcher; PASCIAK, JE, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.31, no.6, pp.1746 - 1763, 1994-12

8
Almost sure convergence of a finite element approximations for the random Sturm-Liouville boundary value problem

Choi, UJinresearcher; Kwak, Do Youngresearcher, APPLIED MATHEMATICS LETTERS, v.3, no.2, pp.17 - 19, 1990

9
NONCONFORMING MULTIGRID METHOD FOR NONSYMMETRIC AND INDEFINITE PROBLEMS

YON, YJ; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.30, no.11, pp.1 - 7, 1995-12

10
Norm and Taylor coefficients estimates of holomorphic functions in then ball

Kwak, Do Youngresearcher, ANNALES POLONICI MATHEMATICI, v.3, no.0, pp.271 - 293, 1991-01

rss_1.0 rss_2.0 atom_1.0